A property of a decomposition of weakly almost periodic functions
Colloquium Mathematicum, Tome 34 (1975) no. 2, pp. 245-248
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_34_2_245_248,
author = {Jadwiga Porada},
title = {A property of a decomposition of weakly almost periodic functions},
journal = {Colloquium Mathematicum},
pages = {245--248},
year = {1975},
volume = {34},
number = {2},
doi = {10.4064/cm-34-2-245-248},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-34-2-245-248/}
}
TY - JOUR AU - Jadwiga Porada TI - A property of a decomposition of weakly almost periodic functions JO - Colloquium Mathematicum PY - 1975 SP - 245 EP - 248 VL - 34 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-34-2-245-248/ DO - 10.4064/cm-34-2-245-248 LA - en ID - 10_4064_cm_34_2_245_248 ER -
Jadwiga Porada. A property of a decomposition of weakly almost periodic functions. Colloquium Mathematicum, Tome 34 (1975) no. 2, pp. 245-248. doi: 10.4064/cm-34-2-245-248
Cité par Sources :